Wechselseitig affinparallele Kurven und Flächen

W. Süss

Mathematische Annalen (1928)

  • Volume: 98, page 313-320
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Süss, W.. "Wechselseitig affinparallele Kurven und Flächen." Mathematische Annalen 98 (1928): 313-320. <http://eudml.org/doc/159219>.

author = {Süss, W.},
journal = {Mathematische Annalen},
language = {ger},
pages = {313-320},
title = {Wechselseitig affinparallele Kurven und Flächen},
url = {http://eudml.org/doc/159219},
volume = {98},
year = {1928},

AU - Süss, W.
TI - Wechselseitig affinparallele Kurven und Flächen
JO - Mathematische Annalen
PY - 1928
VL - 98
SP - 313
EP - 320
LA - ger
UR - http://eudml.org/doc/159219
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.